RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 6, Pages 898–908 (Mi zvmmf2549)  

A numerical-analytic method for solving Landau's two-dimensional kinetic equation in self-similar variables

N. A. Kuzmichova, A. P. Smirnov

Moscow

Full text: PDF file (1222 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:6, 775–784

Bibliographic databases:

Document Type: Article
UDC: 519.6:536.71
MSC: Primary 76M20; Secondary 76X05, 78M20, 82D10
Received: 25.02.1993

Citation: N. A. Kuzmichova, A. P. Smirnov, “A numerical-analytic method for solving Landau's two-dimensional kinetic equation in self-similar variables”, Zh. Vychisl. Mat. Mat. Fiz., 34:6 (1994), 898–908; Comput. Math. Math. Phys., 34:6 (1994), 775–784

Citation in format AMSBIB
\Bibitem{KuzSmi94}
\by N.~A.~Kuzmichova, A.~P.~Smirnov
\paper A numerical-analytic method for solving Landau's two-dimensional kinetic equation in self-similar variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 6
\pages 898--908
\mathnet{http://mi.mathnet.ru/zvmmf2549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1288517}
\zmath{https://zbmath.org/?q=an:0835.76064}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 6
\pages 775--784
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP48100008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2549
  • http://mi.mathnet.ru/eng/zvmmf/v34/i6/p898

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    Full text:39
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017